# SDR DALA13020980954

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,500 hours, 46,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 18DE IN THE CABIN WAS INOPERATIVE. MX FOUND WIRES BROKEN IN THE HARNESS.  THE WIRE HARNESS WAS REPLACED AND THE SYS RETURNED TO NORMAL OPERATION.
